MAUDE Adverse Event Report: NEUROSTRUCTURES, INC. CABO ACP SYSTEM; 4.0MM VARIABLE SELF TAPPING SCREW 16MM

NEUROSTRUCTURES, INC. CABO ACP SYSTEM; 4.0MM VARIABLE SELF TAPPING SCREW 16MM
Catalog Number 81-1216
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Device Embedded In Tissue or Plaque (3165)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided is not sufficient for root cause analysis.No lot numbers available.A review of the associated device history files for 81-1214 and 81-1216 has not provided any substantial information contributing to the root cause analysis determination.Finished product met specifications.Raw material met specifications.Failure mode is not related to the mechanical properties of the device.There are multiple techniques for the delivery of an anterior cervical plate as with any surgical procedure.Each surgeon must consider the particular needs of each patient and make the appropriate adjustments when necessary and as required.Surgeon should refer to the surgical technique as needed.
 
Event or Problem Description
Post-op screw breakage in patient.C5-7 acdf.Surgery (b)(6) 2017.Found on routine follow up.Patient asymptomatic, plan will be to monitor patient.

Brand Name
CABO ACP SYSTEM
Common Device Name
4.0MM VARIABLE SELF TAPPING SCREW 16MM
Manufacturer (Section D)
NEUROSTRUCTURES, INC.
16 technology drive
suite 165
irvine CA 92618
MDR Report Key6973117
Report Number3008853203-2017-00006
Device Sequence Number488830
Product Code KWQ
UDI-Device Identifier00841508101673
UDI-Public00841508101673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number81-1216
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight69